# SDR SWIA20250715426

- Difficulty date: April 26, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 50,362 hours, 43,718 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Mechanic Error
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MIS-DRILLED FASTENER ON PANEL 584 CB MARKED WITH RED TAPE REQS REMOVAL.  (C-CHECK RO 07/15/2025)REMOVED DAMAGE FROM LH WING IB FLAP LOWER SKIN DOUBLER AND RIB AT ST 135.512 IAW REO 6015-57-52-2518 REV -- DATED 2025-06-15. COMPLETED TASK CARD 51-900-1003-SKY AND ATTCHED COMPLETED FORM 337. WEIGHT CHANGE NEGLIBLE
